Hölder estimates and hypoellipticity
Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 35-54.

The aim of this paper is to show how, in order to prove regularity theorems, Hölder estimates, i.e. estimates involving products of powers of different semi-norms, can be used as well as standard estimates, and may in some instances be casier to prove.

Cet article a pour but de montrer comment, en vue de prouver certains théorèmes de régularité, des estimations classiques peuvent être remplacées par des estimations höldériennes, c’est-à-dire faisant intervenir des produits de puissances de différentes semi-normes ; ces dernières peuvent parfois être plus faciles à établir.

@article{AIF_1976__26_2_35_0,
     author = {Unterberger, Andr\'e and Unterberger, Julianne},
     title = {H\"older estimates and hypoellipticity},
     journal = {Annales de l'Institut Fourier},
     pages = {35--54},
     publisher = {Institut Fourier},
     volume = {26},
     number = {2},
     year = {1976},
     doi = {10.5802/aif.613},
     zbl = {0318.35018},
     mrnumber = {54 #5611},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.613/}
}
TY  - JOUR
AU  - Unterberger, André
AU  - Unterberger, Julianne
TI  - Hölder estimates and hypoellipticity
JO  - Annales de l'Institut Fourier
PY  - 1976
DA  - 1976///
SP  - 35
EP  - 54
VL  - 26
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.613/
UR  - https://zbmath.org/?q=an%3A0318.35018
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #5611
UR  - https://doi.org/10.5802/aif.613
DO  - 10.5802/aif.613
LA  - en
ID  - AIF_1976__26_2_35_0
ER  - 
%0 Journal Article
%A Unterberger, André
%A Unterberger, Julianne
%T Hölder estimates and hypoellipticity
%J Annales de l'Institut Fourier
%D 1976
%P 35-54
%V 26
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.613
%R 10.5802/aif.613
%G en
%F AIF_1976__26_2_35_0
Unterberger, André; Unterberger, Julianne. Hölder estimates and hypoellipticity. Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 35-54. doi : 10.5802/aif.613. http://www.numdam.org/articles/10.5802/aif.613/

[1] R. Beals and C. Fefferman, Spatially inhomogeneous pseudo-differential operators I, Comm. Pure Appl. Math., 27 (1974), 1-24. | MR | Zbl

[2] K. O. Friedrichs, with the assistance of R. Vaillancourt, Pseudo-differential operators, Lecture Notes, N. Y. Univ., 1968.

[3] L. Hörmander, Linear partial differential operators, Springer Verlag, 1963. | Zbl

[4] L. Hörmander, On the singularities of solutions of partial differential equations with constant coefficients, Symp. on linear partial differential operators, Jerusalem, June 1972.

[5] L. Hörmander, On the existence and regularity of solutions of linear pseudo-differential equations, L'Enseignement Mathématique, 17 (2) (1971), 99-163. | MR | Zbl

[6] L. Hörmander, Hypoelliptic second-order differential equations, Acta Math., 119 (1967), 147-171. | MR | Zbl

[7] F. John, Continuous dependance on data for solutions of partial differential equations with a prescribed bound, Comm. Pure Appl. Math., 13 (1960), 551-585. | MR | Zbl

[8] J. Kohn, Pseudo-differential operators and hypoellipticity, Proc. Symp. Pure Math., 23 (1973), 61-69. | MR | Zbl

[9] H. Kumano-Go, Algebras of pseudo-differential operators, J. Fac. Sci. Univ. Tokyo, 17 (1970), 31-50. | MR | Zbl

[10] A. Unterberger, Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable, Ann. Inst. Fourier, 21 (1971), 85-128. | Numdam | MR | Zbl

[11] A. Unterberger, Ouverts stablement convexes par rapport à un opérateur différentiel, Ann. Inst. Fourier, 22 (1972), 269-290. | Numdam | MR | Zbl

[12] K. Watanabe, On the boundedness of pseudo-differential operators of type ρ, δ with 0 ≤ ρ ˭ δ ˂ 1, Tôhoku Math. J., 25 (1973), 339-345. | MR | Zbl

Cited by Sources: